What are the ingredients in Tylenol ER?
Table of Contents
PACKAGE LABEL. PRINCIPAL DISPLAY PANEL 20000 Tablets
Active Ingredient/Active Moiety | ||
Ingredient Name | Basis of Strength | Strength |
---|---|---|
ACETAMINOPHEN (UNII: 362O9ITL9D) (ACETAMINOPHEN – UNII:362O9ITL9D) | ACETAMINOPHEN | 650 mg |
Does Tylenol Extra Strength have dairy?
Extra Strength 500 mg Gluten-, lactose-, and tartrazine-free.
What is the difference between regular Tylenol and rapid release Tylenol?

“TYLENOL Rapid Release Gels are the only over-the-counter pain reliever to feature laser drilled holes specifically designed to release medicine faster than a conventional gelcap.
Is Tylenol gluten-free and dairy free?
Pain Relief, Acetaminophen Tablets, 325 mg, Regular Strength, temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps, and temporarily reduces fever. This product contains no aspirin and is gluten-free.

What painkillers are vegan?
Here’s a quick guide to over-the-counter pain and cold medications available to vegans, courtesy of The Vegan Society:
- Co-Codamol Effervescent.
- Paracodol Tablets.
- Panadol Extra.
- Calpol Infant Suspension.
- Beechams Flu Plus Caplets.
- Day Nurse Liquid.
- Night Nurse Liquid.
- Olbas Oil.
Is Tylenol Extra Strength Extended Release?
These extra strength rapid release gel caps with 500 mg acetaminophen feature laser-drilled holes to release medicine quickly, and help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, menstrual cramps, fever and more.
What is a good substitute for Tylenol?
At the drugstore, the most common alternatives to acetaminophen are ibuprofen (brand names Advil and Motrin) and naproxen (brand names Aleve, Naprosyn, and Anaprox). Both of these are part of a class of drugs known as non-steroidal anti-inflammatory drugs (NSAIDs). Many people are familiar with these medications.
Which is safer Advil or Tylenol?
Both these medications work to relieve pain and fever. They provide similar effects but are two different medications with two different ingredients. Advil can be harder on the stomach and kidneys, while Tylenol is harder on the liver. Overall, Advil and Tylenol are safe for most people when used correctly.
Is Johnson and Johnson TYLENOL gluten-free?
Tylenol is a brand of acetaminophen made by McNeil Consumer Healthcare, a subsidiary of Johnson & Johnson. Tylenol, and many Tylenol products are gluten-free.
Does Extra Strength TYLENOL contain gluten?
These tablets temporarily relieve minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps, and temporarily reduces fever. FOR YOUR COMFORT. These tablets contain no aspirin and are gluten free.